# SDR CALA2024072902116

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 48,861 hours, 17,184 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Part number: 146A87026
- Condition: Corroded
- Location: Rt Door Plug
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESFR FOT R/H PLUG DOOR WEB CREATED ESFR NO: 1036844.
